American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] Niranjan Singh and K. M. Sharma. Convergence of certain cosine sums in a metric space ---\ $L$ . Proc. Amer. Math. Soc. 72 (1978) 117-120. MR 503543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. W. Garrett, C. S. Rees and Č. V. Stanojević. On $L\sp{1}$ convergence of Fourier series with quasi-monotone coefficients . Proc. Amer. Math. Soc. 72 (1978) 535-538. MR 509250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Babu Ram. Convergence of certain cosine sums in the metric spaces $L$ . Proc. Amer. Math. Soc. 66 (1977) 258-260. MR 0461013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John W. Garrett and Časlav V. Stanojević. Necessary and sufficient conditions for $L\sp{1}$ convergence of trigonometric series . Proc. Amer. Math. Soc. 60 (1976) 68-71. MR 0425480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Milton Chaika and Daniel Waterman. On the invariance of certain classes of functions under composition . Proc. Amer. Math. Soc. 43 (1974) 345-348. MR 0330367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2